# SDR RAIA990123

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 971
- Engine: Garrtt TPE33112UA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 86504612
- Condition: Failed
- Location: Lt Engine
- Part time: 1,298 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 4718 - SMF - LEFT ENGINE OIL TEMP HIGH.  MAINTENANCE REPLACED AFT SCAVENGE PUMP.  (M)
